

2024 Event Agenda





In partnership with Connexis

9.30am - 2.00pm

Event Date:	14 May 2024
Co-Host Contact:	Naomi Houston (Watercare). 021 997 982 Naomi.houston@water.co.nz Caitlin Turnbull (Pipeline & Civil). 021 171 9940 Cturnbull@pipelinecivil.co.nz
Event Address:	Watercare Training Campus 100 Ascot Road, Mangere Auckland 2022
Event Capacity:	50
PPE Gear Required by attendees:	All attendees will be required to wear closed toe footwear. Long Sleeves, Long Trousers
PPE Gear Supplied by Co-Host:	Hi Vis (supplied by Connexis) Hard Hats will be supplied
Connexis Marketing Attendee:	TBC
Connexis CSAM Attendee:	TBC
Connexis SLT Attendee:	TBC
VIP Media Attendee:	TBC
Schools Registered and Attending:	



What does your event look like

A super interactive, fun event where girls can try out all sorts of different things, including:

- Operating a digger
- Installing a water meter
- Confined spaces and heights training in a real-life pipe simulation
- Traffic management

We will have presentations from inspiring women of various ages, experience, and backgrounds. Girls will rotate around stations in groups and then we will have a chat about work experience and apprenticeships while we eat some pizza.

Time	Activity	Responsible
		Co-Host Connexis
9.30am	Students arrive on site. Meet and hand out lanyards, Hi- Vis Vests Check PPE Gear, Hand out PPE Gear if supplied by Co-Host.	Co-Host
9.45am	Welcome: Introduction, About, Health & Safety for site	Co-Host
9.55am	Connexis presentation – introducing Girls with Hi-Vis®	Connexis
10.00am	Hear from Women in industry – What they love about their job, how they got into it, what they would encourage students to take away from the day	Co-Host
10.15am	Break out into activities – Hands on (30mins) Group One: Digger Operation Group Two: Installing a Water Meter Group Three: Pipe Simulation Group Four: Traffic Management	Co-Host
10.45am	ALL Groups 2 nd Rotation Hands on (30mins) Group One: Installing a Water Meter Group Two: Pipe Simulation Group Three: Traffic Management Group Four: Digger Operation	Co-Host
11.15am	ALL Groups 3 rd Rotation Hands on (30mins) Group One: <i>Pipe Simulation</i> Group Two: <i>Traffic Management</i> Group Three: <i>Digger Operation</i> Group Four: <i>Installing a Water Meter</i>	Co-Host
11.45am	ALL Groups 4 th Rotation Hands on (30mins) Group One: <i>Traffic Management</i>	



	Group Two: Digger Operation Group Three: Installing a Water Meter Group Four: Pipe Simulation	Co-Host
12.15pm	Lunch (Supplied by Co-Host) GWHV Survey	
12.45pm	What Next Roles in the Industry within the business Gateway / Cadetships / Work Experience / Apprenticeships	Co-Host
	Connexis Training Pathways	Connexis
1.15pm	Wrap Up – Q&A	Co-Host
1.30pm	Presentations	Connexis
2.00pm	Close and Students Departs	



2024 HEALTH AND SAFETY



Site Location	Watercare Training Campus, 100 Ascot Road, Mangere, Auckland 2022
Parking (Available on site)	
Event Start Time	9.30am
Event Finish Time	2.00pm
Site Manager (Person meeting students)	
Site H&S Manager (Person in charge of H&S)	
Site Medical Officer (Person in charge of medical)	
Medical Centre (Address and phone number of nearest medical Centre)	
Site Map (Please provide a map of the site, showing emergency equipment, Assembly Point and emergency exit routes)	